标题:On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics
作者:Dong Qiu;Wei Zhang;Cheng Li
作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College 更多
通讯作者:Qiu, D
通讯作者地址:[Qiu, D]Chongqing Univ Posts & Telecommun, Coll Math & Phys, Chongqing 400065, Peoples R China.
来源:International journal of general systems
出版年:2013
卷:42
期:4
页码:395-404
DOI:10.1080/03081079.2012.758879
关键词:non-additive measures;decomposable measures;fuzzy metric spaces;t-norm;t-conorm
摘要:We prove that for a given stationary fuzzy ultrametric space (in the sense of Kramosil & Michalek) it can induce a σ-V-superdecomposable measure, by constructing a Hausdorff fuzzy pseudo-metric on its power set. We also prove that the restriction of the σ-V-superdecomposable measure to the σ-algebra of all measurable sets is a σ-V-decomposable measure. Finally we conclude this paper with two open problems.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:10
Scopus被引频次:10
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84874118059&doi=10.1080%2f03081079.2012.758879&partnerID=40&md5=fe44cc593a486bfb7594f957ddb2a792
TOP